Low libido - truthfully NO LIBIDO

AdanaFebruary 26, 2014

Is there anyone who can recommend something I can take to help?? I have NO desire whatsover-pretty much dead from the neck down.
I really don't want to start taking testosterone shots - which has been suggested. Also, my irritiablity is thru the roof. I'm scare myself sometimes. I've been taking Vit D3, B6, and B12. I've been reading up on L-tyrosine or L-phenylalanine. About ready to give them a try. Suggestions please.

Thank you for reporting this comment. Undo
hun49

Adana, Hi. I have been coming to this forum for 4 years now and have posted several times about my menopause "journey". I was about to post tonight on my lack of libido in the hope that someone may have a suggestion.I'm getting to the end of my tether to be honest. Like you I take Vitamins D and B and I also take Vitamin E. These seem to have helped with a lot of the other symptoms of menopause but nothing is helping my non exsistant libido.It's been this way for at least 5 years.I can't believe my long suffering husband hasn't left me. He's only 45 (8 years younger than me) and he should have a healthy sex life. The thought of another year like this is depressing. I will be reading up on the L-tyrosine as I've
never heard about it. I'm sorry I can't help but, knowing this forum as I do, there will be an answer from someone.

    Bookmark   February 27, 2014 at 4:33PM
Thank you for reporting this comment. Undo
sheanybird

Look for a supplement called "maca" or one that combines maca, Damania, gotu and l-arganine or any combination of those. Careful of yohimbe...it can cause heart issues. Maca and damania are the best combo.

    Bookmark   April 14, 2014 at 1:31PM
Thank you for reporting this comment. Undo
lostnj

Hi ladies...I get Bioidentical hormone replacement pellets 3 - 4 times a year. They are inserted into the hip/buttocks area. They are estrodial and testosterone pellets. Def help with libido. However, having said that I can a very small dose of both. There are there women who get high dosing of T but that gives me too many side effects. It depends on the individual.

    Bookmark   April 14, 2014 at 1:56PM
Sign Up to comment
More Discussions
Excessive burping and fluttering....
lately, starting after I exercise....has anyone else...
ballysharon
Relevant, funny essay about this mid-life nightmare
https://medium.com/@zabado11/open-letter-to-women-4509c2f65c1d...
zabado
Complete identity crisis with my body
Hi Ladies, I am now 58. Had my last period at 52 1/2....
garule
Peri-menopause ???
Hi - I'm new here so sorry if this question has been...
Trikki
Menopause without HRT
Is there anyone out there who does not take HRT? I...
susan
© 2015 Houzz Inc. Houzz® The new way to design your home™